MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA HP UNI INS SZ5 7MM LM/RL; EARLY INTERVENTION : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA HP UNI INS SZ5 7MM LM/RL; EARLY INTERVENTION : KNEE TIBIAL INSERT
Catalog Number 102453507
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 12/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that after holding the leg in extension while the cement cured, surgeon confirmed that the required poly was a sz 5, 7mm insert for a metal backed tibia.The component didn't seem to engage into the tibia after a few attempts, so surgeon requested that i open a second poly to implant.Surgery time was extended for 15-20 minutes.Doe: (b)(6) 2017; left hip.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA HP UNI INS SZ5 7MM LM/RL
Common Device Name
EARLY INTERVENTION : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7167562
Report Number1818910-2018-50331
Device Sequence Number16600129
Product Code HRY
UDI-Device Identifier10603295002635
UDI-Public10603295002635
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K070267
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number102453507
Device Lot NumberC72010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2017
Initial Date Received by Manufacturer 12/08/2017
Supplement Date Received by Manufacturer06/26/2018
Initial Report FDA Received Date01/05/2018
Supplement Report FDA Received Date07/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR